# SDR SWIA200922606

- Difficulty date: September 16, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 16,718 hours, 14,113 cycles
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Dirty
- Location: Galley Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR DIFFICULT TO OPEN.  (FLT 6255)  CLEANED DOOR SEAL.
